# SDR TRAX200701078

- Difficulty date: July 29, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 12,324 hours, 8,126 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR INDICATES OPEN IN FLIGHT.  AFT CARGO DOOR AMBER CAUTION MSG ILLUMINATED.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
